TELFAST 180MG 10 TABLETS

TELFAST 180MG 10 TABLETS

General
Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 180mg.

Indications
Relief For The Symptoms Of Itchy Skin Rash/Hives (Urticaria) – Swelling related to allergy, Swelling related to hives, Itchy skin rash and Itch caused by hives.

Dosage
Adults & Children Over 12yrs – Take 1 tablet daily. Please refer to accompanying consumer information leaflet.

Warnings
Keep out of reach of children.

Storage
Store below 25 degrees.

SKU: 9321547136023 Category:

General
Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 180mg.

Indications
Relief For The Symptoms Of Itchy Skin Rash/Hives (Urticaria) – Swelling related to allergy, Swelling related to hives, Itchy skin rash and Itch caused by hives.

Dosage
Adults & Children Over 12yrs – Take 1 tablet daily. Please refer to accompanying consumer information leaflet.

Warnings
Keep out of reach of children.

Storage
Store below 25 degrees.

Reviews

There are no reviews yet.

Be the first to review “TELFAST 180MG 10 TABLETS”

Your email address will not be published. Required fields are marked *